MAUDE Adverse Event Report: SURGICAL ENDO GIA; STAPLE, IMPLANTABLE

SURGICAL ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030458
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 030458, 030458 endo gia r/or 60 3.5mm, (lot number: t2l057x) 030458, 030458 endo gia r/or 60 3.5mm, (lot number: t2l057x) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a laparoscopic low anterior resection, the jaws of the first reload broke and disengaged, but it did not fall into the cavity.The jaws of the second and third reload broke, but the jaws did not disengage.A new device from a different manufacturer was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functionally, the interlock was overridden, the loading unit was cycled without hesitation or binding and was applied to test media.The test media was cleanly transected.The interlock was tested and found to function properly.It was reported that during a laparoscopic low anterior resection, the jaws of the second broke, but the jaws did not disengage.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur if the device is applied over tissue that is beyond the recommended thickness range, or if applied with an obstacle incorporated in the jaws.It was also reported that the jaws of the reload disengaged.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: select a loading unit with the appropriate staple size for the tissue thickness.Overly thick or thin tissue may result in unacceptable staple formation.Always include the combined thickness of the tissue and of any staple line reinforcement material in use when choosing the proper staple cartridge.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23420997
Report Number1219930-2025-04966
Device Sequence Number8179368
Product Code GDW
UDI-Device Identifier10884523002898
UDI-Public(01)10884523002898(17)271123(10)T2L057X(20)02
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030458
Device Catalogue Number030458
Device Lot NumberT2L057X
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown